MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; IV START KIT

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; IV START KIT
Model Number DYNDV1719C
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer contact, on (b)(6) 2023, the tubing of the iv catheter is "clotting off" and "more difficult to obtain labs from the piv".This resulted in an additional iv to be placed.A sample was requested to be returned for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Iv clotted off requiring an additional iv to be started.

Brand Name
Medline Industries, Inc.
Common Device Name
IV START KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16583762
Report Number1417592-2023-00126
Device Sequence Number5015089
Product Code OJH
UDI-Device Identifier10889942916405
UDI-Public10889942916405
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYNDV1719C
Device Catalogue NumberDYNDV1719C
Device Lot Number22JBO790
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown